# SDR FDEA201207062499

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC151555324
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-17L BS 752-900 CORRODED.  REMOVED CORRODED STRINGER FROM STA 752-900 LBL 64 IAW SRM 51-40-02.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51, FIG 101.  FABRICATED NEW STRINGER IAW 143N5520 AND INSTALLED IAW SRM 51-40-02 DWG 143N5520 SH 4, REV E.  MAJOR REPAIR.
